• question-icon

    What causes fatigue, nausea, muscle twitches, itching and blurred vision?

default
Posted on Mon, 6 Apr 2015 in Blood Cancer(Leukemia)
Question: Hello. I'm a little concerned I might have Multiple Myeloma. I had a CBC, CMP and Prothrombin Time tests done recently, as I was suddenly not feeling well(fatigue, nausea, red palms, itching, muscle twitches, blurred vision). I think this was brought on by some aggressive 'detox' I was doing(for health improvement). The results that concern me are Total Protein of 8.1(Albumin of 4.6), extended Prothrombin time of 14.8, INR of 1.2. Platelets on the low side at 189. Everything else was normal. Urine test was normal too. I did have liver damage about 2 years ago from some prescription drugs, so I may still be suffering from that to some degree,and the recent detox aggravated it, but another possibility, according to the internet, might be Multiple Myeloma. I'm a 51 year old while male. How concerned should I be about MM, and what tests if any do you recommend? Thanks
doctor
Answered by Dr. Hardik Sanghvi 1 hour later
Brief Answer:
No need to worry about multiple myeloma.

Detailed Answer:
Hi, dear
I have gone through your question. I can understand your concern.
Your symptoms are most likely due to your detox diet.
Your total protein is slightly high. Your albumin is normal.
Your prothrombin time, INR and platelets count all are normal. No need to worry about them.

You should go for liver function test once as you said you have history of liver damage in past.


For multiple myeloma diagnosis protein electrophoresis should be done. ESR is also useful. Your symptoms and findings are not like multiple myeloma still for the mental peace and confirmation you can go for protein electrophoresis.

Send me your reports. Just be relaxed. No need to worry.


Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Hardik Sanghvi 24 hours later
Hello Dr, and thanks so much for your answer.
I have 2 other symptoms which have come
up about the same time, and are getting
worse(the others are getting better): I'm having
a lot of muscle twitching.
It's pretty much all over, but mostly in my
arms and legs. Now my hands feel a little
stiff and weak too. It seems to get worse
at night, and also if I've been inactive during
the day. I think some of it is related to stress,
because the more stress I have, the more twitching
i experience later. I've also started to itch
quite a bit the last several days. I'm just
wondering how concerned I should be about
this, especially the twitching. I feel these
are related to all the other symptoms that
hit me about 2 weeks ago, and fear they are
related to liver or kidney dysfunction, or possibly
something worse. Can you give me your opinion
about this, can advise me on what possible tests
I might take? Thanks again.
doctor
Answered by Dr. Hardik Sanghvi 7 hours later
Brief Answer:
You may have low calcium.

Detailed Answer:
Hi,

I have gone through your question. I can understand your concern.

Muscular twitching is sometimes normal. At few instances, the cause may be related to hypocalcemia. So you should go for serum calcium level. You should also check your liver function test, blood glucose level and vitamin B12 level. Neurological evaluation to rule out meuromuscular disorder is also entailed.

Do not be worried. Talk to your primary doctor. Discuss about the tests I mentioned and start treatment accordingly.

Hope I have answered your question, if you have doubt then I will be happy to answer. Thanks for using health care magic. Wish you a very good health.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Hardik Sanghvi

Hematologist

Practicing since :2008

Answered : 7039 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Liver damage

doctor1 MD

What will happen if one takes 10tablets of dolo 650g at one time

doctor1 MD

If a person with alpha1 antitrepsy suffers a hard blow to their chest can it be a life threatening injury?? What if they have already had damage...

doctor1 MD

Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito...

doctor1 MD

I was on methotrexate and began to notice my urine turning orange, the whites of my eyes turning orange, my stools turning whitish, nausea, hives...

doctor1 MD

Hi. I Overdosed on pills a year and a half ago, attempted suicide . I took like 9 pills. There were 6 midols, and 3 motion sickness tablets. Often...

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Hardik Sanghvi
  • Q - What does my blood report suggest?

  • Q - How long does Marijuana remain in our body after its intake?

  • Q - What does my MRI scan report indicate?

  • Q - What causes right side abdominal pain?

  • Q - What does my blood test result indicate?

  • Q - Suggest treatment for stomach cramps and pain in ribs

  • Q - What does HIV test result indicate?

  • Q - For how many days is Xanax detectable in urine?

  • Q - What causes excessive tiredness?

  • Q - What does the widal test reports indicate?

backtotop2